# SDR HEEA0016031

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- Engine: Allsn 250C20B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 252464430
- Condition: Out Of Adjust
- Location: Fuel System
- Part time: 2,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FIRST START AFTER INSTALLATION IN THE AIRCRAFT, TOT ROSE RAPIDLY.  FOUND START/ACCEL AND START/DERICH ADJUSTMENTS TURNED TO MINIMUM, NO MORE ADJUSTMENT AVAILABLE.  RECEIVED UNIT IN SHOP WITH START DERICHMENT AND START ACCELERATION ADJUSTMENTS BOTH ADJUSTED TO THE CCW STOP.   TESTED UNITS START DERICH OPERATION IN SHOP, TESTED SATISFACTORY.  TESTED START DERICH AND START ACCEL. IN FLOW ROOM, BOTH TESTED SATISFACTORY.  COMPLETED TESTING OF UNIT PER TEST SPEC. NR 12529-01, UNIT TESTED OK.
